Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy And Excess B6

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Neuropathy? Dementia?

What causes this? And do you have lymphnodes on the back of your head? And should they feel swollen. I am hiv pos and take meds. I am undetectible but ive heard hiv goes to your brain,what does it do to it? Can it make you forget alot?...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
"Neuropathy" in HIV disease is really "peripheral neuropathy"-- a process that affects the feet first, and in some cases, the hands. What you are referring to when you say that HIV "goes to the brain" is dementia (also... Read more »

Neuropathy in my feet?

I have been positive for 19 years and have had neuropathy in both legs since Feb 91.At one time Desipramine and Mexitil worked to help manage the pain along with Kadian.Currently I take 400 mg of Kadian for my leg pain with Dilaudid for breakthrough...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Peripheral neuropathy remains one of the most challenging HIV-treatment related conditions to manage since often patients need to continue to take possibly offending meds from the HIV/AIDS standpoint. Your current regimen has not been linked to an... Read more »

peripheral neuropathy guy sending his woohoo---please post for worried wells

Hey Dr Bob,It's me again. You know. The peripheral neuropathy guy. And you are probably asking yourself...which PN guy....right.Let me explain my situation for all of those million or billion worried wells. I had unprotected vaginal sex...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi PN-guy,Excellent news! Congratulations and WOO-HOO!!!Yes, excessive unwarranted testing is indeed expensive. Speaking of costs, did you know it only costs 80 cents to save a child's life in Africa by giving an HIV-positive pregnant woman... Read more »

Severe Peripheral Neuropathy.

Dear Professor Mark, I have been on anti virals for over 18 months now.( Combivir and Neviripine). My viral load at diagnosis,also 18 months ago,was 200000 and my Cd4 count was 500. I had...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
I would agree that the regimen you are on would be unlikely to cause neuropathy. I don't think I would recommend a drug holiday in this situation. You don't say whether you have consulted with a neurologist, or tried specific drugs which... Read more »
Connect With Others

neuropathy

Posted by cepo, 2 Replies
I had a vaginal unprotected sexual exposure with someone like 6 months ago, after a month I had a really bad backache that lasted 2 weeks and then went away. I never had any other sympton, the reason I 'm freaking out is because i started getting... Read more »

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »

Excess Medication

Posted by hott4fun, 2 Replies
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »

Excess Medication

Posted by hott4fun
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »